Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
We provide a family of counterexamples to a first formulation of the dynamical Manin–Mumford conjecture. We propose a revision of this conjecture and prove it for arbitrary subvarieties of Abelian varieties under the action of group endomorphisms and for lines under the action of diagonal endomorphisms of $\mathbb{P}^1 \times \mathbb{ P}^1$.
Manin–Mumford Conjecture
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 877 downloads ] [ 0 comments ]
  title={Towards a Dynamical Manin–Mumford Conjecture},
  author={Dragos Ghioca, Thomas J. Tucker, and Shou-Wu Zhang},
  booktitle={International Mathematics Research Notices},
Dragos Ghioca, Thomas J. Tucker, and Shou-Wu Zhang. Towards a Dynamical Manin–Mumford Conjecture. 2011. Vol. 2011. In International Mathematics Research Notices. pp.5109–5122.
Please log in for comment!
Contact us: | Copyright Reserved